# SDR AWXA200201252

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 53,074 hours, 32,628 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-11 CHECK 2 CRACKS WERE FOUND ON THE R-1 DOOR EXTERNAL SKIN AT THE LOWER HINGE CUTOUT BS 300. MAINTENANCE STOP DRILLED CRACKS ON R-1 DOOR EXTERNAL SKIN AT THE LOWER HINGE CUTOUT BS 300; PERFORMED HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED; FABRICATED A REPAIR DOUBLER; AND INSTALLED REPAIR PART IAW AWA E.R. 03-5241-02350-SS2.
